Article citationsMore>>

T. Kaczorek, “An Existence of the Cayley-Hamilton Theorem for Singular 2-D Linear Systems with Non-Square Matrices,” Bulletin of the Polish Academy of Sciences. Technical Sciences, Vol. 43, No. 1, 1995, pp. 39-48.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.